# SDR F3LA00243

- Difficulty date: September 17, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Rows 16 And 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 417 - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED EMERGENCY FLOOR PATH LIGHTING DAMAGED BETWEEN ROWS 16 AND 23.  MAINTENANCE REPLACED AFT SECTION OF TRACK RIBBON AND REINSTALLED LIGHT STRIPS.  PERFORMED OPERATIONAL TEST PER MM 33-51-02, PAGES 506 AND 507, AND SYSTEM CHECKED OK.  (M)
